Alert archive / Indiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 206, NWS Northern Indiana

August 13, 2011Adams County, Wells County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Aug 13, 2011, 8:59 PM EDT for Adams County, Wells County, Indiana. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 13, 2011, 8:59 PM EDT (00:59 UTC)
Expired
Aug 13, 2011, 9:47 PM EDT
In force
48 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Adams County, IN, Wells County, IN

The radar

The Northern Indiana radar (KIWX), 93 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 13, 9:03 PM EDTHAIL 14 W Berne, INNICKEL TO QUARTER SIZE HAIL CURRENTLY FALLING
Aug 13, 9:19 PM EDTHAIL 11 N Berne, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 13, 1:12 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.0 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1063 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1063 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1455 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

560 
WUUS53 KIWX 140059
SVRIWX
INC001-179-140200-
/O.NEW.KIWX.SV.W.0206.110814T0059Z-110814T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
859 PM EDT SAT AUG 13 2011

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN WELLS COUNTY IN NORTHEAST INDIANA...
  SOUTHERN ADAMS COUNTY IN NORTHEAST INDIANA...

* UNTIL 1000 PM EDT

* AT 854 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS SEVERE STORM WAS LOCATED
  6 MILES WEST OF BERNE...AND MOVING NORTHEAST AT 15 MPH.

* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  GENEVA...
  BERNE...
  MONROE...

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
CEYLON...SALEM...PLEASANT MILLS AND RIVARE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH...
PREPARE IMMEDIATELY FOR QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH...ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.

&&

LAT...LON 4072 8516 4087 8480 4060 8480 4059 8515
      4059 8518
TIME...MOT...LOC 0059Z 246DEG 11KT 4067 8505
WIND...HAIL 60MPH 1.00IN

$$


JC
2 follow-up statements
347 
WWUS53 KIWX 140126
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
926 PM EDT SAT AUG 13 2011

INC179-140136-
/O.CAN.KIWX.SV.W.0206.000000T0000Z-110814T0200Z/
WELLS IN-
926 PM EDT SAT AUG 13 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WELLS COUNTY IS
CANCELLED...

AT 921 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD MOVED 
OUT AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.

&&

LAT...LON 4073 8508 4083 8480 4060 8480 4059 8507
TIME...MOT...LOC 0126Z 277DEG 11KT 4065 8492

$$

INC001-140200-
/O.CON.KIWX.SV.W.0206.000000T0000Z-110814T0200Z/
ADAMS IN-
926 PM EDT SAT AUG 13 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR SOUTHERN ADAMS COUNTY...

AT 921 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS
LOCATED NEAR BERNE...AND MOVING EAST AT 10 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHERN
ADAMS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS SEVERE THUNDERSTORM HAS A HISTORY OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH AND QUARTER SIZE HAIL. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.

&&

LAT...LON 4073 8508 4083 8480 4060 8480 4059 8507
TIME...MOT...LOC 0126Z 277DEG 11KT 4065 8492
WIND...HAIL 60MPH 1.00IN

$$


JC
843 
WWUS53 KIWX 140147
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
947 PM EDT SAT AUG 13 2011

INC001-140157-
/O.CAN.KIWX.SV.W.0206.000000T0000Z-110814T0200Z/
ADAMS IN-
947 PM EDT SAT AUG 13 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ADAMS COUNTY IS
CANCELLED...

AT 945 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD MOVED OUT OF
THE AREA AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.

&&

LAT...LON 4073 8508 4083 8480 4060 8480 4059 8507
TIME...MOT...LOC 0147Z 277DEG 11KT 4064 8484

$$


JC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 8:36 PM EDT, 23 minutes earlier.

Area forecast discussion, Aug 13, 8:36 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
836 PM EDT SAT AUG 13 2011

.UPDATE...
PORTIONS OF THE WATCH WERE EXTENDED LOCALLY UNTIL 10 PM EDT ACROSS
THE SOUTH AHEAD OF A CLUSTER OF STORMS RIDING AN EXTENSIVE OUTFLOW
BOUNDARY. WITH LOSS OF DAYTIME HEATING...STORMS WILL LIKELY SLOWLY
WEAKEN THROUGH 10 PM. MAIN FEATURE AIDING THEM AT THIS POINT IS
COLD POOL BEHIND LINE AND SHORTWAVE ENERGY MOVING THROUGH THE
REGION. ADDITIONAL SHOWERS AND A FEW STORMS PERSISTED ACROSS MUCH
OF THE WESTERN HALF OF THE AREA WITH A DROP OFF TO SCT SHOWERS AT
BEST BACK TOWARDS CHICAGO AND SOUTHERN WISCONSIN ON THE BACK EDGE
OF THE SHORT WAVE ENERGY. GRIDS HAVE BEEN UPDATE TO REFLECT
TRENDS.

&&

.PREV DISCUSSION... /ISSUED 717 PM EDT SAT AUG 13 2011/

AVIATION /00Z TAFS/...
LINE OF TSTMS ASSOCIATED WITH UPPER LVL DISTURBANCE AND COLD FRONT
IS CURRENTLY MOVING THRU SBN TERMINAL AND WILL AFFECT FWA AFTER
0Z. HAVE CONTINUED WITH TEMPO TSRA GROUP FOR MVFR CONDITIONS AND
GUSTY WINDS THROUGH THE NEXT COUPLE OF HOURS. SCATTERED SHOWERS
SHOULD CONTINUE OVERNIGHT INTO EARLY AFTERNOON ON SUNDAY UNDER
CYCLONIC FLOW. VISBYS AND CIGS WILL DIP INTO MVFR CATEGORY
OVERNIGHT WITH STRATOCU DECK BEHIND STORMS. EXPECT THIS TO PERSIST
INTO SUN AFTN BEFORE CLEARING OUT. WINDS WILL INCREASE FROM THE
NNW AS SURFACE LOW DEEPENS AND MOVES EAST OUT OF THE AREA.

PREV DISCUSSION... /ISSUED 250 PM EDT SAT AUG 13 2011/

SHORT TERM.../TONIGHT THROUGH SUNDAY NIGHT/

STRONG VORT MAX/SHRTWV MOVG ESE THROUGH THE MID MS VALLEY THIS AFTN
WILL CONT TO AMPLIFY AS IT MOVES ACROSS OUR AREA OVERNIGHT.
ASSOCIATED SFC LOW RATHER WK BUT SHOULD GRADUALLY DEEPEN AS THE LOW
MOVES EAST AND UPR TROF CONTS TO AMPLIFY OVER THE NEXT 24-36HRS.
LINE OF TSTMS HAS DEVELOPED ALONG THE SFC FRONT AND WAS MOVG E-SE
ACROSS LM/NE IL THIS AFTN. UNSTABLE AIRMASS WITH SBCAPE 2-2.5KJ/KJ
AND DCAPE >1KJ/KG WILL OVERSPREAD THE CWA LATE THIS AFTN/EVE AS THIS
LINE MOVES THROUGH. 0-6KM SHEAR LIMITED BUT NEAR 30KT WHICH SHOULD
BE SUFFICIENT FOR SOME STORM ORGANIZATION. FREEZING LEVELS ALSO
SEASONABLY LOW AROUND 11KFT SUPPORTING POTENTIAL FOR LARGE HAIL WITH
STRONGER CELLS. THUS...SVR TSTM WATCH IN EFFECT UNTIL 800 PM.
CURRENT INDICATIONS ARE THAT THIS WATCH SHOULD BE ABLE TO BE CLEARED
BEHIND THE LINE/CDFNT EARLY ACROSS NW PORTION OF CWA LATE THIS AFTN.
SCT SHOWERS OR PATCHY LIGHT RAIN LIKELY TO DVLP BEHIND THE FRONT
OVERNIGHT AS LOW LEVEL CYCLONIC FLOW STRENGTHENS AND UPR LEVEL TROF
MOVES THROU THE AREA. THIS ACTIVITY SHOULD GRADUALLY END FROM W-E
ACROSS THE CWA SUNDAY AFTN/EVE AS THE LOW CONTS TO THE EAST.

LITTLE CHANGE TO PREV FCST TEMPS. MIXING AND CLOUDINESS LIKELY WILL
HOLD MINS ABOVE MOS FCST NEXT COUPLE OF NIGHTS. LIKEWISE CLOUD COVER
SHOULD LIMIT TEMP RISES BLO MOS FCST EAST ON SUNDAY.

LONG TERM...
MONDAY THROUGH FRIDAY.

MAIN CHALLENGE OF PERIOD IS TIMING AND STRENGTH OF SYSTEM PROGGED TO
MOVE THROUGH DURING THE MIDDLE OF THE WEEK. HIGH PRESSURE WILL BEGIN
TO DRIFT SOUTHEAST INTO THE AREA ON MONDAY AS UPPER TROUGH DEPARTS
TOWARDS THE EAST COAST. DRY CONDITIONS EXPECTED MONDAY AND TUESDAY
AS SURFACE RIDGE SLOWLY DRIFTS EAST ACROSS REGION. FOCUS THEN SHIFTS
TO SYSTEM DEVELOPING NEAR THE NW PACIFIC COAST. UPPER LOW WILL SLIDE
EASTWARD INTO SOUTHERN BC BY MONDAY NIGHT AND THEN ACCELERATE
EASTWARD ACROSS THE NORTHERN CONUS IN RESPONSE TO HEIGHT FALLS AND
JET ROUNDING THE BASE OF A BROAD TROUGH AS RIDGE BEGINS TO FLATTEN
BY MIDWEEK. SHORTWAVE DISTURBANCE WILL RIDE OVER THE TOP OF THE
RIDGE AND MOVE SOUTHEAST INTO THE AREA BY WEDNESDAY. GFS CONTINUES
TO BE MORE AGGRESSIVE THAN ECMWF WITH MOISTURE RETURN AND FORCING
AHEAD OF THE SHORTWAVE AND DEPICTS A MORE ACTIVE PATTERN. SUSPECT
MUCH OF WEDNESDAY WILL BE DRY AS RIDGING ATTEMPTS TO HOLD ON
THEREFORE LEFT DRY GRIDS AS IS FOR NOW. LOOKS LIKE BEST SHOT FOR
PRECIP REMAINS OVERNIGHT ON WEDNESDAY INTO THURSDAY WITH THE
APPROACH OF WEAK COLD FRONT AND BETTER FORCING. DID NOT DEVIATE MUCH
FROM GOING POP GRIDS GIVEN DISCREPANCIES BETWEEN MODEL SOLUTIONS
THIS FAR OUT.

TEMPERATURES WILL BEGIN AROUND NORMAL FOR THE START OF THE PERIOD
AND SLOWLY BEGIN TO WARM INTO THE MID 80S BY WEDNESDAY AS FLOW
SHIFTS FROM THE NW TO MORE SOUTHERLY WITH WAA BENEATH THE RIDGE.
HIGHS WILL THEN DROP A FEW DEGREES FOR THURS AND FRI AFTER FROPA.
LOWS WILL BE AROUND OR JUST ABOVE NORMAL THRU THE PERIOD.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY FROM 5 AM SUNDAY TO 2 PM EDT MONDAY FOR
     LMZ043-046.

&&

SHORT TERM...JT
LONG TERM...OBERGFELL
AVIATION...OBERGFELL
UPDATE...FISHER
Hazardous weather outlook, Aug 13, 1:12 PM EDT, 7 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
112 PM EDT SAT AUG 13 2011

INZ003-LMZ043-046-MIZ077-141715-
LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI-
MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
112 PM EDT SAT AUG 13 2011 /1212 PM CDT SAT AUG 13 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA...
SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS OF SOUTHEASTERN
LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A LINE OF THUNDERSTORMS IS EXPECTED TO MOVE SOUTHEAST ACROSS THE
AREA THIS AFTERNOON. SOME OF THE STORMS MAY BE SEVERE WITH LARGE
HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A MODERATE TO HIGH RIP CURRENT RISK SUNDAY AND MONDAY.

SMALL CRAFT ADVISORY CONDITIONS ARE LIKELY SUNDAY AND MONDAY.

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-141715-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-
WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART...
GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER...
AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...
PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE...
COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO...
BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
112 PM EDT SAT AUG 13 2011 /1212 PM CDT SAT AUG 13 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A LINE OF THUNDERSTORMS IS EXPECTED TO MOVE SOUTHEAST ACROSS THE
AREA THIS AFTERNOON AND THIS EVENING. SOME OF THE STORMS MAY BE
SEVERE WITH LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Special weather statement, Aug 13, 7:59 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
759 PM EDT SAT AUG 13 2011

INZ015-023-024-140030-
FULTON IN-MIAMI IN-WABASH IN-
759 PM EDT SAT AUG 13 2011

...STRONG THUNDERSTORMS MOVING TOWARD NORTHERN MIAMI...CENTRAL WABASH
AND EASTERN FULTON COUNTIES IN NORTH CENTRAL INDIANA...

AT 758 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 22 MILES WEST OF NORTH MANCHESTER...OR 11 MILES
SOUTH OF ROCHESTER...MOVING EAST AT 40 MPH.

UP TO DIME SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  NORTH MANCHESTER...
  DEEDSVILLE AND DENVER...
  CHILI AND GILEAD...
  STOCKDALE...ROANN AND DISKO...
  URBANA...IJAMSVILLE AND LAKETON...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
SATURDAY EVENING FOR NORTHEASTERN INDIANA AND WEST CENTRAL OHIO.

LAT...LON 4082 8617 4101 8617 4103 8577 4082 8577
TIME...MOT...LOC 2359Z 267DEG 35KT 4091 8616

JC
Local storm report, Aug 13, 8:13 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
813 PM EDT SAT AUG 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 PM     TSTM WND DMG     LAKE CICOTT             40.76N  86.52W
08/13/2011                   CASS               IN   EMERGENCY MNGR

            MULTIPLE TREES DOWN. TIME ESTIMATED BY RADAR

&&

EVENT NUMBER IWX1101323

BENTLEY
Local storm report, Aug 13, 8:15 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
815 PM EDT SAT AUG 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 PM     TSTM WND GST     1 W LOGANSPORT          40.75N  86.38W
08/13/2011  M57 MPH          CASS               IN   EMERGENCY MNGR

&&

EVENT NUMBER IWX1101324

BENTLEY
Local storm report, Aug 13, 8:16 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
816 PM EDT SAT AUG 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 PM     TSTM WND DMG     1 W LOGANSPORT          40.75N  86.38W
08/13/2011                   CASS               IN   EMERGENCY MNGR

            MULTIPLE TREES DOWN. TREE DOWN ON POWERLINES ON WEST
            SIDE OF LOGANSPORT.

&&

EVENT NUMBER IWX1101325

BENTLEY
Local storm report, Aug 13, 8:21 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
821 PM EDT SAT AUG 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     TSTM WND GST     2 W BUNKER HILL         40.66N  86.15W
08/13/2011  M54 MPH          MIAMI              IN   AWOS

            47 KNOT GUST AT GRISSOM ARB.

&&

EVENT NUMBER IWX1101326

FISHER
Local storm report, Aug 13, 8:52 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
852 PM EDT SAT AUG 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     TSTM WND GST     URBANA                  40.90N  85.79W
08/13/2011  E60 MPH          WABASH             IN   TRAINED SPOTTER

            ALSO HAD PEA TO NICKEL SIZE HAIL

&&

EVENT NUMBER IWX1101327

SC

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 8:24 PM EDTSevere Thunderstorm WarningIWXGrant, Huntington, Miami, Wabash, Wells51 min
Aug 13, 9:13 PM EDTSevere Thunderstorm WarningIWXAdams, Blackford, Jay, Wells46 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.